# SDR REXA201100951

- Difficulty date: December 9, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 24,424 hours, 21,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT/RT CENTER EXTERIOR EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED NR 3 EMERGENCY LIGHT BATTERY.  NO FIX.  REMOVED AND REPLACED BATTERY CHARGER ASSY NR 3 PER CRJ 200 AMM REF 33-51-05.  PERFORMED OPS CHECK PER AMM REF 33-51-04.  OPS CHECK GOOD.  VERIFIED PARTS EFFECTIVITY.
